# SDR KBM2006F00193

- Difficulty date: April 26, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 671
- Condition: Reads Low
- Location: Eng Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TRANSMITTER, ENGINE OIL PRESSURE READS LOW, REMOVED AND REPLACED.  (K)
